Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Dizziness, depression, anxiety disorder, on albedazole, wysolone, levipil, frazium, history of seizures, neurocystercosis. Cure ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12427 Questions
Question
Hi I have been on neurocystercosis treatment since july 12 2011.
After completing albedazole and wysolone treatment , have been
on levipil 500 mg 2 times a day, frazium 5 mg in night and storvas 10 for high cholestrol. No seizures in last 2.5 months
Offlate have been feeling dizzy and shaky feeling specially after levipil. Visited the neurosurgeon yesterday who said that from treatment side it is abso fine and have checked thorougly and said zero negative finding.

He feels it is more of depression and anxiety disorder since i keep thinking of the disease. HAve now put me on vertin 16 twice a day for 7 - 10 days. Can you please suggest on my health. and if
these symptons are more of due to my hyperactive nature. Will i get fine .
Posted Tue, 24 Apr 2012 in Epilepsy
 
 
Answered by Dr. Rakhi Tayal 21 minutes later
Hello,
Thanks for posting your query.

Neurocysticercosis is a disease that can be completely cured. After the complete treatment, calcified foci in the brain may persist at the site of cysts on repeat MRI.

Since you did not have any seizure in last 2.5 months then most likely the active disease is over now.

The problems you are experiencing dizziness and shaky feeling are most likely to be associated with levipil.

Most common side effects of levipil include- nausea, hair loss, anxiety, headache, dizziness, irritability, etc. If the side effects are only mild then you can ask your neurophysician to decrease the dosage to relieve the symptoms.

If these side effects are compromising your quality of life considerably then you can discuss other options of anti convulsants. Do not alter the dosage or any drug without consulting your physician.

All these side effects are reversible and gradually decrease after stopping the drug.

Hope this answers your query.I will be glad to answer the follow up queries that you have.

Wishing you good health.
Regards.

Above answer was peer-reviewed by
 
Follow-up: Dizziness, depression, anxiety disorder, on albedazole, wysolone, levipil, frazium, history of seizures, neurocystercosis. Cure ? 2 hours later
Are these positive signs of recovery. I am a little cautious on my health hence hyperactive . Do you suggest a MRI will clear my pyschological fear ?

 
 
Answered by Dr. Rakhi Tayal 4 hours later
Hello.
Thanks for writing again.
Yes these are definitely positive signs of recovery. An MRI along with an ultrasound of abdomen will help in finding out the changes in the cysts in brain as well as in finding out any secondary cysts in liver, etc.
Hope my answer is helpful. Write back if you have further queries.
Wishing you a trouble free speedy recovery.

Above answer was peer-reviewed by
 
Follow-up: Dizziness, depression, anxiety disorder, on albedazole, wysolone, levipil, frazium, history of seizures, neurocystercosis. Cure ? 16 hours later
My doctor has suggested MRI after six months as it is hardly now two months only. He says some symptoms will remain even after second MRI and gradually dissappear with time.

Do you suggest i wait for couple of months and get MRI done !!!

Finally he feels only TIme can Heal !!! And Positive Thinking
 
 
Answered by Dr. Rakhi Tayal 7 hours later
Hello.

Thanks for writing again.

Yes, your doctor is right in saying that doing an MRI after six months will be beneficial. You can wait for few more months to repeat the MRI.

Be positive. Definitely, I would reassure you saying that there is no major health concern with you.

Do not worry. You should be fine soon.

I hope, this answers your query.

Wish you good health.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor